# SDR SIMA20140328001

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 36,434 hours, 33,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
